Girardi, Mario
Multiple orbits for hamiltonian systems on starshaped surfaces with symmetries
Annales de l'I.H.P. Analyse non linéaire, Tome 1 (1984) no. 4 , p. 285-294
Zbl 0582.70019 | MR 778975
URL stable : http://www.numdam.org/item?id=AIHPC_1984__1_4_285_0

Bibliographie

[1] A. Ambrosetti, G. Mancini, On a theorem by Ekeland and Lasry concerning the number of periodic Hamiltonian trajectories, J. Diff. Eq., t. 43, 1981, p. 1-6. Zbl 0492.70018

[2] A. Ambrosetti, G. Mancini, Solutions of Minimal Period for a Class of Convex Hamiltonian systems, Math. Annalen, t. 255, 1981, p. 405-421. MR 615860 | Zbl 0466.70022

[3] A. Ambrosetti, P.H. Rabinowitz, Dual variational method in critical point theory and applications, J. Functional Analysis, t. 14, 1973, p. 349-381. MR 370183 | Zbl 0273.49063

[4] V. Benci, A geometrical index for the group S1 and some applications to the study of periodic solutions of O. D. E. Comm. Pure Appl. Math., t. 34, 1981, p. 393-432. MR 615624 | Zbl 0447.34040

[5] V. Benci, On the critical point theory for indefinite functional in the presence of symmetries to appear in Trans. A. M. S. MR 675067 | Zbl 0504.58014

[6] H. Berestycki, J.M. Lasry, G. Mancini, B. Ruf, Sur le nombre des orbites périodique des équations de Hamilton sur une surface étoilée, note aux C. R. A. S., t. A, Paris, to appear. Zbl 0551.70010

[7] H. Berestycki, J.M. Lasry, G. Mancini, B. Ruf, Existence of Multiple Periodic Orbits on Star-shaped Hamilton surfaces, preprint. MR 784474

[8] I. Ekeland, J.M. Lasry, On the number of periodic trajectories for a Hamiltonian flow on a convex energy surface, Ann. Math., t. 112, 1980, p. 283-319. MR 592293 | Zbl 0449.70014

[9] H. Hofer, A simple proof for a result of I. Ekeland and J. M. Lasry concerning the number of periodic Hamiltonian trajectories on a prescribed energy surface, to appear on B. U. M. I.

[10] J. Moser, Periodic orbits near an equilibrium and a theorem by A. Weinstein, Comm. Pure Appl. Math., t. 29, 1976, p. 724-747. MR 426052 | Zbl 0346.34024

[11] P.H. Rabinowitz, Periodic Solutions of Hamiltonian systems, Comm. Pure Appl. Math., t. 31, 1978, p. 157-184. MR 467823 | Zbl 0358.70014

[12] P.H. Rabinowitz, On subharmonic solutions of Hamiltonian systems, Comm. Pure Appl. Math., t. 33, 1980, p. 603-633. MR 586414 | Zbl 0425.34024

[13] E.W.C. Van Groesen, Existence of multiple normal mode trajectories on convex energy surfaces of even, classical Hamiltonian system. Preprint.

[14] A. Weinstein, Normal mode for nonlinear Hamiltonian systems, Inv. Math., t. 20, 1973, p. 47-57. Zbl 0264.70020